# SDR Q2S2013F00004

- Difficulty date: May 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B2328411
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND THE DIMENSION OF DOUBLER PN 65B23284-9 AND PN 65B23284-11 IS SMALLER THAN REQUIRED.
